MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS TG II; THYROGLOBULIN TEST SYSTEM
Catalog Number 08906564190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e 801 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys tg ii on a cobas e 801 module.The sample initially resulted in a tg value of 1.09 ng/ml and repeated as 0.0400 ng/ml.The sample was repeated four times on (b)(6) 2024, resulting in tg values of 0.0447 ng/ml, 0.509 ng/ml, 0.493 ng/ml, and 0.499 ng/ml.The sample was repeated three times on (b)(6) 2024, each time resulting in tg values of 0.0400 ng/ml.
 
Additional Manufacturer Narrative
Upon review of alarm data, various sample quality related alarms were observed, including sample foam, sample clot, and sample short alarms.These alarms indicate a sample handling issue.A general reagent problem can be excluded based on the provided data.At the time of the event, the measuring cells were overdue for replacement.The measuring cells were replaced on (b)(6) 2024.The investigation determined the issue is consistent with insufficient analyzer maintenance and insufficient sample handling.

Brand Name
ELECSYS TG II
Common Device Name
THYROGLOBULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20158790
Report Number1823260-2024-02587
Device Sequence Number15545882
Product Code MSW
UDI-Device Identifier07613336169582
UDI-Public07613336169582
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K221890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08906564190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale